Title: 帕德表中{Rn-3,n(z)}序列之討論
On the Sequence{Rn-3,n(z)}in the Padé Table
Authors: 倪維城
倪陳安娜
W.C.Ni
A.Chen
Issue Date: Apr-1976
Publisher: 交大學刊編輯委員會
Abstract: The basic aim of this paper is to show that a specific sequence {Rn-3,n(z)}n=3 ∞ in the Padé table is bounded along the imaginary axis. Such a result can be applied to verify that {Rn-3,n(z)}n=3 ∞ converges uniformly to e^-z on the sector Sδ≡{z=reiθ:|θ|≦π/2-δ}
URI: http://hdl.handle.net/11536/137540
Journal: 交通大學學報
The Journal of National Chiao Tung University
Volume: 1
Begin Page: 211
End Page: 216
Appears in Collections:The Journal of National Chiao Tung University


Files in This Item:

  1. HT001307-15.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.